• Decrease font size
  • Return font size to normal
  • Increase font size
U.S. Department of Health and Human Services

MAUDE Adverse Event Report: TEOXANE SA TEOSYAL RHA 4 HYALURONIC ACID DERMAL FILLER GEL

  • Print
  • Share
  • E-mail
-
Super Search Devices@FDA
510(k) | DeNovo | Registration & Listing | Adverse Events | Recalls | PMA | HDE | Classification | Standards
CFR Title 21 | Radiation-Emitting Products | X-Ray Assembler | Medsun Reports | CLIA | TPLC
 

TEOXANE SA TEOSYAL RHA 4 HYALURONIC ACID DERMAL FILLER GEL Back to Search Results
Model Number NOT APPLICABLE
Device Problem Patient-Device Incompatibility (2682)
Patient Problems Erythema (1840); Skin Infection (4544); Injection Site Reaction (4562)
Event Date 11/09/2020
Event Type  Injury  
Manufacturer Narrative
Skin infections are well known and described adverse reactions following dermal filler injections. They can happen after an injection with an improper technique, inducing a lack of asepsis of the injection environment, which in some case may result in sepsis. External factors, such as the use of makeup immediately after the injection, can also increase the risk of skin infection. Adequate treatment with antibiotics leads to a complete resolution of the symptoms without sequelae. Additionally, the risk of such adverse events is mentioned in the instructions for use of teosyal products.
 
Event Description
According to the received information, the patient was injected with rha 4 (tpul-202113b) in the mid face on the (b)(6). On the morning of (b)(6) 2020, the patient noticed a red and swollen area under the eye. Throughout the day, the patient noticed that it worsened and progressed from under the eye to the inner corner of the eye near the nose, stretching down towards the mid face. The patient explained that the area was not painful but was red, swollen, and warm to the touch. By 12:00 pm, the under eye started to get slightly puffy and red on the left side. By 8:30 pm, the patient's eye had gotten worse with increased redness and puffiness, so she took 500 mg of pepcid and allerga, but did not see much improvement,. At around 11:00 pm, the patient took another 500 mg of keflex, and saw some improvement. The area was still swollen but was not as red at this time. According to the latest information received on 10-nov-2020, the patient stated that her eye was stiff puffy but not as red. The patient was injected with rha3 and rha4 and experienced the adverse events described in this report and the linked report rc/201147_us_tpul_emdr (mfr report number: 3005975625-2020-00036) to comply with medical device regulatory reporting requirements.
 
Search Alerts/Recalls

  New Search  |  Submit an Adverse Event Report

Brand NameTEOSYAL RHA 4
Type of DeviceHYALURONIC ACID DERMAL FILLER GEL
Manufacturer (Section D)
TEOXANE SA
rue de lyon 105
geneva CH-12 03
SZ CH-1203
Manufacturer (Section G)
SAME AS CONTACT OFFICE
same as contact office
Manufacturer Contact
fiona di folco
rue de lyon 105
geneva, CH120-3
SZ   CH1203
MDR Report Key10957915
MDR Text Key220133030
Report Number3005975625-2020-00037
Device Sequence Number1
Product Code LMH
Combination Product (y/n)N
Reporter Country CodeUS
PMA/PMN Number
P170002
Number of Events Reported1
Summary Report (Y/N)N
Report Source Manufacturer
Source Type distributor
Reporter Occupation
Type of Report Initial
Report Date 12/07/2020
1 Device was Involved in the Event
0 Patients were Involved in the Event:
Date FDA Received12/07/2020
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Operator
Device Model NumberNOT APPLICABLE
Device Catalogue NumberNOT APPLICABLE
Device Lot NumberTPUL-202113B
Was Device Available for Evaluation? No Answer Provided
Is the Reporter a Health Professional?
Was the Report Sent to FDA?
Event Location No Information
Was Device Evaluated by Manufacturer? No
Is the Device Single Use? No Answer Provided
Is This a Reprocessed and Reused Single-Use Device? No
Type of Device Usage Initial

-
-